Header menu link for other important links
X
An efficient method for solving systems of fractional integro-differential equations
Published in Elsevier BV
2006
Volume: 52
   
Issue: 3-4
Pages: 459 - 470
Abstract
In this study, a decomposition method for approximating the solution of systems of fractional integro-differential equations is implemented. The fractional derivative is considered in the Caputo sense. The approximate solutions are calculated in the form of a convergent series with easily computable components. Numerical results show that this approach is easy to implement and accurate when applied to integro-differential equations. © 2006 Elsevier Ltd.
About the journal
JournalData powered by TypesetComputers & Mathematics with Applications
PublisherData powered by TypesetElsevier BV
ISSN08981221
Open AccessNo